MathSciNet Relay Station
MathSciNet bibliographic data
MR2349870 35K55 (35B25 35B27)
Dalibard, Anne-Laure Kinetic formulation for a parabolic conservation law. Application to homogenization. SIAM J. Math. Anal. 39 (2007), no. 3, 891–915.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement